Displaying similar documents to “Generalized mean porosity and dimension.”

Generalized dimension compression under mappings of exponentially integrable distortion

Aleksandra Zapadinskaya (2011)

Open Mathematics

Similarity:

We prove a dimension compression estimate for homeomorphic mappings of exponentially integrable distortion via a modulus of continuity result by D. Herron and P. Koskela [Mappings of finite distortion: gauge dimension of generalized quasicircles, Illinois J. Math., 2003, 47(4), 1243–1259]. The essential sharpness of our estimate is demonstrated by an example.

On Q -homeomorphisms.

Martio, O., Ryazanov, V., Srebo, U., Yakubov, E. (2005)

Annales Academiae Scientiarum Fennicae. Mathematica

Similarity:

Smooth quasiregular maps with branching in 𝐑 n

Robert Kaufman, Jeremy T. Tyson, Jang-Mei Wu (2005)

Publications Mathématiques de l'IHÉS

Similarity:

According to a theorem of Martio, Rickman and Väisälä, all nonconstant C-smooth quasiregular maps in , ≥3, are local homeomorphisms. Bonk and Heinonen proved that the order of smoothness is sharp in . We prove that the order of smoothness is sharp in . For each ≥5 we construct a C-smooth quasiregular map in with nonempty branch set.

On conformal dilatation in space.

Bishop, Christopher J., Gutlyanskiĭ, Vladimir Ya., Martio, Olli, Vuorinen, Matti (2003)

International Journal of Mathematics and Mathematical Sciences

Similarity: